# SDR ASAA2019030738505

- Difficulty date: March 3, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 34,773 hours, 10,415 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 56100023
- Part serial: 09316H8248
- Condition: Failed
- Location: Window
- Part time: 34,838 hours, 10,437 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THRU 5,000 FEET, LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED. GROUNDED - YES. C/W WHCU BITE CK SHOWED CURRENT SENSOR FAULT ALSO ALL LEGS SENSOR FAULT. MEASURED SENSOR #2 CURRENTLY CONNECTED MEASURED VARIOUS VALUES WHILE TESTING FINALLY READING 778 TO 1 K OHMS WHICH IS OUT OF LIMIT. SENSOR NOT IN USE #1 READING 278 OHM WHICH IS OUT OF LIMIT. WINDOW RESISTANCE IS 55.18 OHMS. REF B737-800 FIM 30-41 TASKS 801 AND 811. REQUIRES WINDOW REPLACEMENT. REMOVED AND REPLACED AND OPS CKD L/H #2 WINDOW REF B737-800 AMM 56-12-11. CLEARS MEL 30-11E.
